# SDR DALA2014071004014

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEAT TRACK FRAME 47 Y1292 AND FOUND BEYOND ALLOWABLE DAMAGE LIMITS.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53370500.
